# SDR UALA2011011700240

- Difficulty date: January 15, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 54,057 hours, 20,135 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Faulty
- Location: Seat 23def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23 DEF OXY MASKS ARE DANGLING.  SEATS 23DEF INOP DUE TO OXYGEN MASK REPACK IAW AMM.  TO ASSIST WITH UAL EG IDENTIFYING MODE OF FAILURE, ROUTE ALL REMOVED (NON HAZMAT) PARTS.  SEAT 23DEF O2 MASK PANEL WILL NOT STAY STOWED.  TRIED RESETTING, NO HELP.  REPACKED IAW MM, LATCH MECHANISM CHECKS GOOD.
